# SDR AALA20150915008

- Difficulty date: September 15, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N343AN
- Make and model: Boeing 767323
- Aircraft serial: 33082
- Aircraft time: 50,145 hours, 7,962 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2J TO 4J CEILING EMER LIGHTS INOPERATIVE.  R & R BATTERY PACK & CHARGER M0730 IAW 33-51-07.  SYS CHECKED NORMAL.  SEE ALSO AALA20150915001.
